# SDR CAL960403

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1823 - IAH - THE LT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING IAH.  THE AUTO SPOILER 'DO NOT USE' LIGHT WAS ALSO ON.   CYCLING THE GEAR DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MLG AND DOOR LATCH PROXIMITY SWITCH INOPERATIVE.  THE PROXIMITY SWITCH WAS REMOVED AND REPLACED.  AN OPERATIONAL CHECK WAS PERFORMED AND SWITCH FUNCTION WAS GOOD.  THE AUTO SPOILER SYSTEM WAS RESET AND THE LIGHT EXTINGUISHED.  (M)
